MAUDE Adverse Event Report: ARTHREX, INC. SUTRLASSO FOR HIP ARTHRSCPY,CRESCENT; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

ARTHREX, INC. SUTRLASSO FOR HIP ARTHRSCPY,CRESCENT; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number SUTRLASSO FOR HIP ARTHRSCPY,CRESCENT
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/02/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported that during a hip arthroscopic procedure, the ar-4068ch, nitinol broke when trying to recover, it was used on the opposite side, and it broke again.The case was completed by using another ar-4068ch without further issue.

Brand Name
SUTRLASSO FOR HIP ARTHRSCPY,CRESCENT
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key11553537
Report Number1220246-2021-02781
Device Sequence Number14303454
Product Code LXH
UDI-Device Identifier00888867031562
UDI-Public00888867031562
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 03/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2024
Device Model NumberSUTRLASSO FOR HIP ARTHRSCPY,CRESCENT
Device Catalogue NumberAR-4068CH
Device Lot Number904490855
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/02/2021
Initial Report FDA Received Date03/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1